Comments for Panic attack and blood pressure shot up with 400mg magnesium!

Click here to add your own comments

Paradoxical Reaction
by: Kerri Knox, RN- The Immune Queen!

Hi Kathy,

Well, it's likely that you have a Paradoxical Reaction to magnesium. Everyone's body is different and unfortunately, that's just the way that your body is.

I don't know of anything to be done about it since it sounds like you've tried many different formulations which 'rules out' any specific ingredients in the formulations as being the cause of your problems.

Unfortunately, the solution is to not take magnesium. Sorry that I don't have a better answer for you.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System

bad reaction to magnesium
by: lee

I have also had a bad reaction when taking magnesium and wish I knew why...within minutes of taking it my chest starts burning and hurting then heart starts pounding. It was beating at 108 bts per minute! Very scary. Tried it 3 different times and same reaction each time.

Fast Heart Rate
by: Anonymous

I have also noticed that my heart races when taking Mag Citrate. I was taking 100mg at night with a boton tab and in the morning I take a multi-vitamin with 10mg of Magnesium.

I decided to take it because I heard magnesium with boton is great for achey joints. It helped my joints but makes me feel like I'm in a constant panic. The first night I took the full 200mg and thought my heart was going to pound out of my chest. I'm discontinuing now.

High heart rate and chest tightness
by: Anonymousjulie

I have the same reaction... I know I'm low in magnesuim and potassium and my sodium level is really high. So I started the magnesuim only without the potassium and I've had a high heart rate, anxiousness, chest tightness and nausea. Is this a reaction to the magnesuim?

Magnesium
by: Anonymous

Magnesium citrate always raise my blood pressure,stop using it it doesn't go with you,all bodies are different,if all of them make your blood pressure goes hi,then you should see a doctor you might have too much magnesium or something else that interfere with the magnesium

I'm glad to see I'm not alone
by: Anonymous

I also had the same reaction to Magnesium Oxide. But I had only read good things about it, bringing down blood pressure not raising it and it being a relaxant! I went to the Dr's as I was feeling awful, very lightheaded /brain fog. Also hot flushes (I am menopausal, but they were more severe) She took my blood pressure and it was quite high. Which was unusual. I was sent away with a loan of a BP monitor to keep an eye on it for a week.
Two days later I felt very anxious, I also had palpitations, which lead to a panic attack.
The only thing I could think it was, was the Magnesium as I had only been taking them just over a week. I stopped taking them and now my blood pressure seems back to normal.

Same story
by: Anonymous

Just start using magnesium spray,after couple days my Bp shot up ,heart racing and feeling flushed ,

Mag glycinate makes me itchy
by: Anonymous

I too have experienced itching all over my body and have finally traced it, at least partially, to my mag glycinate supplement. I am now becoming suspicious that it has caused my blood pressure to shoot up. I began supplementing several years ago because I was getting muscle spasms, which it did help. However, I'm just going to have to try to get enough magnesium from food in the future.

Click here to add your own comments

Return to Panic attack and blood pressure shot up with 400mg magnesium!.

Return to Question about Magnesium.

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter